| Model Number |
153622 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description
It was reported that temperature display on the temperature sensing catheter was wrong.
Additional Manufacturer Narrative
The reported event is inconclusive because no sample was returned for evaluation and further investigation was not conclusive.Though a specific cause cannot be determined, potential root causes for this failure are "wrong dimensions on competitors or our own connector" or "user damaged pins when inserting connector".The device was used for diagnostic purposes.It was unknown if the device had met all relevant specifications or resulted in the reported event.A dhr review is not required as the lot number is unknown.The instructions for use were found adequate and state the following: "the label currently states " for use with bard temperature-sensing products and accessories.
Event or Problem Description